# SDR JR2R2011052400222

- Difficulty date: May 22, 2011
- Submitted: May 26, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 19,510 hours, 15,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SEAT RAIL NR 2 HAS MULTIPLE AREAS OF DAMAGE / CORROSION.  REMOVED AND REPLACED RIGHT SIDE FLOOR SEAT RAIL NR 2 IAW CRJ 900 AMM 53-00-49.
